# SDR CALA2025032503157

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 74,913 hours, 26,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY WINDOW LIGHT AT SEAT 21F INOP RELAMPED EMERGANCY WINDOW LIGHT AT SEAT 21F IAW AMM 33-51-00. OPS CHECK GOOD.
